Record number :
839080
Title of article :
Compactness of time-frequency localization operators on L2(Rd)
Author/Authors :
Carmen Fern?ndez، نويسنده , , Antonio Galbis، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
16
From page :
335
To page :
350
Abstract :
In this paper, we consider localization operators on L2(Rd ) defined by symbols in a subclass of the modulation space M∞(R2d ). We show that these operators are compact and that this subclass is “optimal” for compactness. © 2005 Elsevier Inc. All rights reserved.
Keywords :
Localization operator , Compact operator , Short-time Fourier transform , Modulation space
Journal title :
Journal of Functional Analysis
Serial Year :
2006
Link To Document :
بازگشت